# SDR SIMA953521

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 2710 · Aileron Control System
- Part: Idler Arm
- Part number: S2711201200400
- Condition: Loose Bearing
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED COMPLIANCE OF ENGINEERING ORDER E9-2700-001R2 (REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM, AD 93-22-10), THE NR 1 IDLER ARM IN THE RT WING WAS FOUND TO HAVE A LOOSE BEARING.  IDLER ARM ASSY WAS REMOVED AND REPLACED.  OPERATIONAL CHECK OF AILERON SYSTEM WAS SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE.  (X)
